Lemsip Cough Max For Chesty Cough & Cold – 10 Sachets

Lemsip
In stock
£0.99
RRP £5.49
£0.99
RRP £5.49
The Product Information was written and researched on 19/11/2020 . Find out more. See less.

What are Lemsip Cough Max for Chesty Cough and Cold Sachets?

Lemsip Cough Max for Chesty Cough and Cold Sachets are used to create a warming drink that can provide soothing relief from unpleasant chesty coughs and cold symptoms. The sachets contain 3 active ingredients that work together to relieve congestion and soothe headaches, sore throats and discomfort caused by chesty coughs. Lemsip Cough Max is easy to administer and has a refreshing lemon and menthol flavour which can help to open the airways to help you to breathe easier. If you’re looking for an effective treatment for coughs and colds try Lemsip Cough Max Chesty Cough and Cold Sachets. 


What causes cold symptoms?

The common cold is caused by a virus that affects the nose, throat sinuses and upper airways. It is a mild infection that is not a cause for concern and usually clears up on its own after a couple of weeks. The main symptoms of a cold include:

  • A sore throat
  • Nasal congestion
  • Sneezing 
  • A cough


Occasionally you may experience a headache, fever or body aches when you have a cold, but these symptoms tend to be more commonly associated with the flu. Symptoms of a cold tend to be mild and shouldn’t prevent you from going about your daily life. There are many steps you can take to look after yourself at home including:

  • Getting plenty of rest
  • Drinking plenty of fluids 
  • Taking over-the-counter painkillers to reduce discomfort
  • Using products that contain a decongestant to relieve congestion



How can Lemsip Cough Max help to relieve your chesty cough?

Lemsip Cough Max contains three active ingredients:

  • Paracetamol - an effective painkiller
  • Guaifenesin - an expectorant
  • Phenylephrine hydrochloride - a nasal decongestant


Paracetamol works to relieve aches and pains, including headaches and sore throats and can also help to reduce fever. Guaifenesin helps you to cough up phlegm when suffering with uncomfortable chesty coughs. Phenylephrine hydrochloride reduces swelling in the nasal passages which can help to relieve congestion and reduce pressure than can cause headaches. 


How to use this product?

This product is to be made into a hot drink. Pour one sachet into hot, but not boiling water. Stir until completely dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. 

Dosage

Adults and children over the age of 12: the dose of one sachet can be repeated in 4 to 6 hours. Do NOT take more than 4 sachets in a total of 24 hours. 


This product is NOT suitable for children under 12. If symptoms persist for more than 3 days or worsen, consult your doctor. Seek immediate medical attention if you take too much of this medicine, even if you feel well, as too much paracetamol can cause delayed, serious liver damage. 


When NOT to use Lemsip cough

Do NOT take this product if you are allergic to any of the ingredients or if you:

  • Have a serious heart condition
  • Have high blood pressure
  • Are taking or have taken within the last 14 days, a medicine called monoamine oxidase inhibitors, usually used to treat depression
  • Are pregnant or breast-feeding


Seek advice from your doctor or a Chemist4U pharmacist BEFORE using this product if you:

  • Have Raynaud’s syndrome
  • Have diabetes 
  • Are taking beta-blockers
  • Are taking tricyclic antidepressants 
  • Have a problem with your liver or kidneys
  • Have non-cirrhotic liver disease
  • Have closed-angle glaucoma or prostatic enlargement
  • Are taking other medicines


Do NOT take this medicine with any other paracetamol-containing products and do NOT drink large quantities of alcohol whilst taking this medicine. 



Can this product cause side effects?

Like all medicines, Lemsip can cause side effects, although not everybody will experience them. If you experience any of the following side effects, discontinue use and seek medical advice:

  • Allergic reactions
  • Blood disorders
  • Nausea
  • Abdominal discomfort
  • Acute pancreatitis
  • High blood pressure with headache
  • Vomiting 
  • Palpitations
  • Difficulty in passing urine


Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Active Ingredients

  • Guaifenesin, Paracetamol, Phenylephrine

Ingredients

  • Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg, Also includes Aspartame (E951), Sucrose, Lactose, Sulphite and Sodium

Product Data

Active Ingredient(s)
Guaifenesin, Paracetamol, Phenylephrine
Manufacturer
Lemsip
Quantity
10 Sachets

Best Medicines for Dry, Chesty, Tickly or Mucus Coughs

Having a cough is never a good thing. A cough can often lead to other problems, such as a sore throat. Dealing with a cough can be difficult when there are different types of a cough and knowing which one you are suffering from can make all the difference when it comes to treating it.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days

Standard UK Delivery - £2.95* - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here